# SDR DALA2020102603460

- Difficulty date: October 25, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 49,508 hours, 33,560 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF VERTICAL STAB LEADING EDGE HAS 3 CRACK INDICATIONS IN HOLES NR 2, 3, & 4 BELOW STA 2FS=52.267, REF AMDS CARD 5530-01048-02 STP 8, AA5530-01048 AD 2018-10-08.  RE-EVALUATION OF FASTENER HOLES FOUND HOLES NR 3 & 4 WITH NO CRACK INDICATION.  HOLE NR 2 STILL HAS CRACK ON OUTER SKIN ONLY, IAW CARD 5530-01048-02 REV ORIG CLEANED NR 2 HOLE UP TO (B) DRILL BIT .237, IAW ER/A 58828-14 REV ORIG PRI REV 1.  ASSOCIATED AA 5530-01048 ADDED FOR AC 9545.
